# SDR NSVA2011111

- Difficulty date: May 15, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N347CJ
- Make and model: Saab 340B
- Aircraft serial: 347
- Aircraft time: 34,547 hours, 36,792 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Defective
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RETURNED TO GATE DUE TO RT TAIL PIPE HOT LIGHT ILLUMINATED, REPEAT.  REMOVED AND REPLACED AFT RT NACELLE COWL ASSY, OPS CHECKED GOOD.  PBG RECORDED PRECIPITATION 1.10 INCH FOR THE DAY.  SPOT DETECTORS 4320.8 HOURS SINCE REPLACEMENT.
